# SDR MALA020646

- Difficulty date: November 6, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 14,024 hours, 15,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 7383720210
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-11 INSPECTION IN CWA, MAINTENANCE FOUND FWD PORTION OF AISLE SEAT TRACK LBL 18.3 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED FWD SECTION OF AILSE SEAT TRACK LBL18.3 IAW EO #53060, REMOVED AND INSTALLED NEW FWD CLIP FWD SECTION LH SEAT TRACK LBL 18.3 IAW SRM 51 PN 7383720-210, SEE 409 #177931 FOR ALODINE, PRIME AND PAINTING
